National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 673480

History of Changes from the VAERS Wayback Machine

First Appeared on 2/14/2017

673480
VAERS Form:
Age:14.0
Gender:Female
Location:Foreign
Vaccinated:2015-06-02
Onset:2015-11-05
Submitted:2016-09-12
Entered:2016-09-12
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. K022803 / - UN / IM

Administered by: Other      Purchased by: Other
Symptoms: Blood creatine phosphokinase normal, Erythema, Raynaud's phenomenon, Antinuclear antibody positive

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Immunisation, HPV vaccination was administered in a healthy teenager
Preexisting Conditions:
Allergies:
Diagnostic Lab Data: Antinuclear antibody (ANA), (unknown date): 1:320. Blood creatinine phosphokinase (CPK), (unknown date): normal. 01/15/2016, Antinuclear antibody, 27 U/L; 03/15/2016, Antinuclear antibody, 37 U/L
CDC 'Split Type': WAES1609DEU005095

Write-up:Information has been received from Sanofi Pasteur MSD (SPM) (MFR# DE-1577272925-2016009015) on 09-SEP-2016. Spontaneous case report received from a physician via Agency (reference DE-DCGMA-16170726) on 05-SEP-2016: A female 14-year(s)-old patient (weight: 52kg, height: 173 cm), was vaccinated with GARDASIL, (batch no.: K009460) for Primary immunization, Intramuscular on 26-JAN-2015; and GARDASIL, (batch no.: K022803) for Revaccination, Intramuscular on 02-JUN-2015. Concomitant medication was not reported. On 05-NOV-2015 after vaccination the patient developed Erythema facial and Raynaud''s syndrome and Antinuclear antibody positive, lasting for unknown. The patient showed disabling/incapacitating and showed other medically important condition. Diagnosis was confirmed by CPK normal, and Antinuclear antibody titer 1:320 (normal range less than 1:80). The patient''s test results included antinuclear antibody Mi-2 37 U/L on 15-JAN-2016 and on 15-MAR-2016. The reporter considered the events an induction of an autoimmune disease which is intermittent in the cold. Raynaud - Syndrome constituted as dead finger and purple erythema in the face along with significantly increased antinuclear antibodies and evidence of the antibody Mi-2. The patient had not recovered at the date of reporting. No further information awaited.


Changed on 9/14/2017

673480 Before After
VAERS Form:(blank) 1
Age:14.0
Gender:Female
Location:Foreign
Vaccinated:2015-06-02
Onset:2015-11-05
Submitted:2016-09-12
Entered:2016-09-12
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. K022803 / - UNK UN / IM

Administered by: Other      Purchased by: Other
Symptoms: Blood creatine phosphokinase normal, Erythema, Raynaud's phenomenon, Antinuclear antibody positive

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Immunisation, HPV vaccination was administered in a healthy teenager
Preexisting Conditions:
Allergies:
Diagnostic Lab Data: Antinuclear antibody (ANA), (unknown date): 1:320. Blood creatinine phosphokinase (CPK), (unknown date): normal. 01/15/2016, Antinuclear antibody, 27 U/L; 03/15/2016, Antinuclear antibody, 37 U/L
CDC 'Split Type': WAES1609DEU005095

Write-up:Information has been received from Sanofi Pasteur MSD (SPM) (MFR# DE-1577272925-2016009015) on 09-SEP-2016. Spontaneous case report received from a physician via Agency (reference DE-DCGMA-16170726) on 05-SEP-2016: A female 14-year(s)-old patient (weight: 52kg, height: 173 cm), was vaccinated with GARDASIL, (batch no.: K009460) for Primary immunization, Intramuscular on 26-JAN-2015; and GARDASIL, (batch no.: K022803) for Revaccination, Intramuscular on 02-JUN-2015. Concomitant medication was not reported. On 05-NOV-2015 after vaccination the patient developed Erythema facial and Raynaud''s syndrome and Antinuclear antibody positive, lasting for unknown. The patient showed disabling/incapacitating and showed other medically important condition. Diagnosis was confirmed by CPK normal, and Antinuclear antibody titer 1:320 (normal range less than 1:80). The patient''s test results included antinuclear antibody Mi-2 37 U/L on 15-JAN-2016 and on 15-MAR-2016. The reporter considered the events an induction of an autoimmune disease which is intermittent in the cold. Raynaud - Syndrome constituted as dead finger and purple erythema in the face along with significantly increased antinuclear antibodies and evidence of the antibody Mi-2. The patient had not recovered at the date of reporting. No further information awaited.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=673480&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166